Dynamic Newton-Puiseux theorem
Artikel i vetenskaplig tidskrift, 2013

A constructive version of Newton–Puiseux theorem for computing the Puiseux expansions of algebraic curves is presented. The proof is based on a classical proof by Abhyankar. Algebraic numbers are evaluated dynamically; hence the base field need not be algebraically closed and a factorization algorithm of polynomials over the base field is not needed. The extensions obtained are a type of regular algebras over the base field and the expansions are given as formal power series over these algebras.

Puiseux expansions

Algebraic curves

Constructive algebra

Författare

Bassel Mannaa

Göteborgs universitet

Thierry Coquand

Göteborgs universitet

Journal of Logic and Analysis

1759-9008 (ISSN)

Vol. 5 (5:5) 1-22

Ämneskategorier

Matematik

Beräkningsmatematik

DOI

10.4115/jla.2013.5.5